MathSciNet Relay Station
MathSciNet bibliographic data
MR2261755 (2007k:20060) 20E42 (17B67 20E36 20G15 22E65 51E24)
Caprace, Pierre-Emmanuel; Mühlherr, Bernhard Isomorphisms of Kac-Moody groups which preserve bounded subgroups. Adv. Math. 206 (2006), no. 1, 250–278.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement